Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 11, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 19, 2007, 7:01 PM EDT for Delaware County, New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 7:01 PM EDT (23:01 UTC)
- Expired
- Jun 20, 2007, 1:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Whole counties
County Delaware County, NY
The radar
The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:05 PM EDT | FLASH FLOOD | Downsville, NY | WATER OVER THE ROAD ON COUNTY ROUTE 7. |
| Jun 19, 7:30 PM EDT | FLASH FLOOD | Downsville, NY | STATE ROUTE 206 BETWEEN DOWNSVILLE AND ROSCOE CLOSED DUE TO FLOODING. |
| Jun 19, 8:00 PM EDT | FLASH FLOOD | Colchester, NY | MANY ROADS CLOSED DUE TO FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 192301 FFWBGM NYC025-200500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 701 PM EDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... DELAWARE COUNTY IN CENTRAL NEW YORK * UNTIL 100 AM EDT * AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. * LOCATIONS IN THE WARNED AREA INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF SOUTH CENTRAL DELAWARE COUNTY AROUND THE TOWN OF COLCHESTER AND ALONG STATE ROUTE 30 NEAR THE PEPACTON RESERVOIR. RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS IS LIKELY IN AND NEAR THESE LOCATIONS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4196 7493 4203 7476 4213 7483 4206 7500 $$
2 follow-up statements
000 WGUS71 KBGM 200221 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1017 PM EDT TUE JUN 19 2007 NYC025-200500- DELAWARE NY- 1017 PM EDT TUE JUN 19 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR SOUTH CENTRAL DELAWARE COUNTY... AT 1000 PM EDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED SERIOUS FLASH FLOODING CONTINUED AROUND THE TOWNS OF COLCHESTER AND THE SOUTHERN PART OF ANDES...INCLUDING THE VILLAGE OF DOWNSVILLE. RADAR ESTIMATES SHOWED 4 TO 5 INCHES OF RAIN FELL OVER THE LOCAL AREA...CAUSING MANY SMALL STREAMS AND TRIBUTARIES TO RAPIDLY EXCEED THEIR BANKS. FLOODING HAS CAUSED WASH OUTS ON MANY ROADS IN THE AREA. HOMES HAVE BEEN FLOODED...AND RESCUE CREWS ARE MOVING INTO THE FLOODED AREAS. ROADS CLOSED INCLUDE COUNTY ROUTE 7...HOLIDAY AND BERRY BROOK ROAD...BEECH HILL ROAD AND PORTIONS OF STATE ROUTE 28 AND STATE ROUTE 30 WEST OF MARGARETVILLE AND SOUTH OF DOWNSVILLE. TRAVEL IS NOT ADVISED IN THE AREA. * LOCATIONS IN THE FLASH FLOOD WARNING INCLUDE THE TOWN OF COLCHESTER...VILLAGE OF DOWNSVILLE...TOWN OF ANDES AND THE CATSKILL PARK SOUTH OF PEPACTON RESERVOIR. ADDITIONAL RAIN IS EXPECTED OVERNIGHT...BUT WILL NOT BE AS HEAVY AS EARLIER IN THE EVENING. SHOWERS WILL END LATER TONIGHT WITH COOLER AND DRIER CONDITIONS FOR WEDNESDAY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4194 7496 4208 7466 4215 7480 4198 7509 $$
000 WGUS71 KBGM 200506 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 105 AM EDT WED JUN 20 2007 NYC025-200800- DELAWARE NY- 105 AM EDT WED JUN 20 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL DELAWARE COUNTY... AT 1245 AM EDT...DELAWARE COUNTY EMERGENCY MANAGEMENT OFFICIALS INDICATED THAT SEVERE FLASH FLOODING IN THE SOUTHERN PART OF THE COUNTY HAD ENDED...HOWEVER...MANY ROADS CONTINUE TO BE IMPASSABLE DUE TO WASHOUTS AND DEBRIS OVER THE ROAD. SOME ROADS MAY ALSO BE COVERED BY STANDING WATER...AND SHOULD BE AVOIDED. THE FLASH FLOOD WARNING HAS EXPIRED SINCE NO ADDITIONAL HEAVY RAIN OR FLOODING IS EXPECTED OVERNIGHT. MOTORISTS ARE URGED TO STAY CLEAR OF THE AREA AS RESCUE AND CLEANUP EFFORTS WILL CONTINUE INTO THE NIGHT. THE TOWN OF COLCHESTER IS UNDER A STATE OF EMERGENCY...AND A TRAVEL ADVISORY IS IN EFFECT. * THE FOLLOWING ARE KNOWN ROAD CLOSURES IN SOUTHERN DELAWARE COUNTY. MORTON HILL RD...JUG TAVERN ROAD...CAMPBELL MOUNTAIN ROAD...BEAVER KILL ROAD...HENDERSON HOLLOW ROAD...CAT HOLLOW ROAD /COUNTY ROUTE 7/ ...HOLIDAY BERRY BROOK ROAD...BEECH HILL ROAD...PORTIONS OF STATE ROUTES 28 AND 30. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REMEMBER...TURN AROUND...DON/T DROWN. LAT...LON 4194 7496 4208 7466 4215 7480 4198 7509 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:45 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 19, 3:45 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 345 PM EDT TUE JUN 19 2007 .SYNOPSIS... A STRONG COLD FRONT MOVING ACROSS THE EASTERN GREAT LAKES WILL MOVE ACROSS UPSTATE NEW YORK AND PENNSYVANIA THIS EVENING AND DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD AND ALONG THIS FRONT. BEHIND THE FRONT...HIGH PRESSURE WILL USHER IN COOLER AND DRIER CONDITIONS THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... COLD FRONT CURRENTLY STRETCHES ACROSS EASTERN LAKES THIS AFTN WITH STORMS DEVELOPING OUT AHEAD OF THE BOUNDARY IN HOT AND HUMID AIRMASS. CONVECTION ALSO BACK TO THE WEST ASSOCIATED WITH FRONT WILL BE COMING THRU CENTRAL NEW YORK LATE AFTN/EARLY EVENING.. THE FRONT SHOULD CLEAR MOST OF THE FA BY AROUND 06Z. WEAK SHEAR 20-25 KTS ACROSS THE AREA THIS AFTN IS PROGGED TO INCREASE TO ABOUT 35 KTS BY EARLY EVENING. ACTIVITY WILL WEAKEN BUT SHRA/SOME THUNDER WILL CONTINUE INTO EARLY OVERNIGHT HOURS ACROSS NE PA BEFORE TAPERING OFF TWD MORNING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/... SFC HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EASTWARD INTO REGION PROVIDING A PARTLY TO MOSTLY SUNNY DAY. LOW LEVEL LAPSE RATES WILL PROVIDE GOOD MIXING AND NORTHWEST WINDS OF 10 TO 15 MPH WITH AFTN GUSTS TO 25 MPH PSBLE. WITH T85 COOLING OFF TO 10/12C TEMPS WILL BE NOTICEABLY COOLER. WED NIGHT WILL BE COOL DUE TO GOOD RADIATIONAL COOLING WITH CLEAR SKIES AND LIGHT WINDS. A WEAK SFC TROF WITH SOME UPPER LEVEL SUPPORT WILL SWING THROUGH THE REGION ON THURSDAY. MOISTURE IS LIMITED BUT BEST DYNAMICS AND MOISTURE RESIDE OVER NRN CWA, WILL CONTINUE WITH LOW CHC POPS HERE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... FOCUS ON THE SHORT TERM SO LITTLE CHG TO PRELIMINARY HPC GUIDANCE. CONFIDENCE LOWER THAN USUAL WITH MDLS SUGGESTING A PTRN WHERE WELL BE SUSCEPTIBLE TO S/WVS EMBEDDED IN NW FLOW ALOFT STARTING SAT AND PERSISTING INTO EARLY NXT WEEK. PRBLM IS THAT THE TRACK/TIMING OF THESE MESOCONVECTIVE SYSTEMS IS DIFFICULT IF NOT IMPOSSIBLE THIS FAR OUT. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LINE OF TSRA CROSSING THE FCST AREA THIS AFTN. IN ADDN, SCT CELLS LIKELY TO DVLPS AHEAD OF THIS LINE. POTNL FOR MORE ACTIVITY THIS EVNG INTO THE OVRNGT HRS WITH THE ACTUAL CDFNT. XPCT MVFR CONDITIONS IN TSRA WITH POTNL FOR G25-40KTS. LATER TNGT, MORE WDCSPRD MVFR CONDITIONS ARE LIKELY JUST BEHIND THE MAIN PCPN SHIELD...WHICH SHUD BE PULLING EWD AND OUT OF THE AREA IN THE 06-10Z TIME FRAME. CLEARING SKIES AND GUSTY NW WINDS 15-25 FOR LATE TMRW MRNG INTO THE EARLY AFTN. OUTLOOK...CHC FOR MVFR IN TSRA THU AFTN AND SAT AFTN/EVNG. POTNL FOR VLY FOG AT ELM ALMOST ANY NGT. OTRW VFR XPCTD TO PREVAIL. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JML NEAR TERM...JML SHORT TERM...JML/RRM LONG TERM...RHB AVIATION...RHB
Hazardous weather outlook, Jun 19, 3:06 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 306 PM EDT TUE JUN 19 2007 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-201915- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 306 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. NYZ062-PAZ048-201915- SULLIVAN-PIKE- 306 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 19, 2:57 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
257 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG OWASCO 42.85N 76.45W
06/19/2007 CAYUGA NY COUNTY OFFICIAL
SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.
0220 PM TSTM WND DMG INTERLAKEN 42.62N 76.72W
06/19/2007 SENECA NY COUNTY OFFICIAL
TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
COUNTY SIDE OF THE COUNTY LINE.
0230 PM HAIL ONEIDA 43.08N 75.66W
06/19/2007 E0.25 INCH MADISON NY TRAINED SPOTTER
3/4 INCH HAIL IN THE TOWN OF ONEIDA.
0240 PM TSTM WND DMG ROME 43.23N 75.49W
06/19/2007 ONEIDA NY COUNTY OFFICIAL
TREES DOWN IN ROME, VERONA AND LOWELL.
&&
MSESpecial weather statement, Jun 19, 3:20 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 320 PM EDT TUE JUN 19 2007 NYZ037-191945- ONEIDA NY- 320 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WATERVILLE...AND MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PARIS AND CLAYVILLE AT 325 PM EDT... CHADWICKS AND SAUQUOIT AT 330 PM EDT... NEW HARTFORD AT 335 PM EDT... YORKVILLE AND NEW YORK MILLS AT 340 PM EDT... UTICA AND DEERFIELD AT 345 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Local storm report, Jun 19, 3:38 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG OWASCO 42.85N 76.45W
06/19/2007 CAYUGA NY COUNTY OFFICIAL
SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.
0220 PM TSTM WND DMG INTERLAKEN 42.62N 76.72W
06/19/2007 SENECA NY COUNTY OFFICIAL
TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
COUNTY SIDE OF THE COUNTY LINE.
0230 PM HAIL ONEIDA 43.08N 75.66W
06/19/2007 E0.25 INCH MADISON NY TRAINED SPOTTER
3/4 INCH HAIL IN THE TOWN OF ONEIDA.
0240 PM TSTM WND DMG ROME 43.23N 75.49W
06/19/2007 ONEIDA NY COUNTY OFFICIAL
TREES DOWN IN ROME, VERONA AND LOWELL.
0255 PM HAIL TULLY 42.80N 76.11W
06/19/2007 E1.00 INCH ONONDAGA NY TRAINED SPOTTER
QUARTER SIZED HAIL IN TULLY.
0300 PM HAIL LIVERPOOL 43.11N 76.21W
06/19/2007 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
3/4 INCH HAIL IN LIVERPOOL.
0300 PM TSTM WND DMG 4 E WHITNEY POINT 42.33N 75.89W
06/19/2007 BROOME NY COUNTY OFFICIAL
TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.
0300 PM NON-TSTM WND DMG CORTLAND 42.60N 76.18W
06/19/2007 CORTLAND NY COUNTY OFFICIAL
TREES DOWN ALL ACROSS CORTLAND COUNTY.
0305 PM TSTM WND DMG SMITHVILLE FLATS 42.40N 75.80W
06/19/2007 CHENANGO NY COUNTY OFFICIAL
TREES AND POLES DOWN IN SMITHVILLE FLATS.
&&
MSELocal storm report, Jun 19, 4:28 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG OWASCO 42.85N 76.45W
06/19/2007 CAYUGA NY COUNTY OFFICIAL
SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.
0220 PM TSTM WND DMG INTERLAKEN 42.62N 76.72W
06/19/2007 SENECA NY COUNTY OFFICIAL
TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
COUNTY SIDE OF THE COUNTY LINE.
0230 PM HAIL ONEIDA 43.08N 75.66W
06/19/2007 E0.25 INCH MADISON NY TRAINED SPOTTER
3/4 INCH HAIL IN THE TOWN OF ONEIDA.
0240 PM TSTM WND DMG ROME 43.23N 75.49W
06/19/2007 ONEIDA NY COUNTY OFFICIAL
TREES DOWN IN ROME, VERONA AND LOWELL.
0255 PM HAIL TULLY 42.80N 76.11W
06/19/2007 E1.00 INCH ONONDAGA NY TRAINED SPOTTER
QUARTER SIZED HAIL IN TULLY.
0300 PM HAIL LIVERPOOL 43.11N 76.21W
06/19/2007 E0.75 INCH ONONDAGA NY TRAINED SPOTTER
3/4 INCH HAIL IN LIVERPOOL.
0300 PM TSTM WND DMG 4 E WHITNEY POINT 42.33N 75.89W
06/19/2007 BROOME NY COUNTY OFFICIAL
TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.
0300 PM NON-TSTM WND DMG CORTLAND 42.60N 76.18W
06/19/2007 CORTLAND NY COUNTY OFFICIAL
TREES DOWN ALL ACROSS CORTLAND COUNTY.
0305 PM TSTM WND DMG SMITHVILLE FLATS 42.40N 75.80W
06/19/2007 CHENANGO NY COUNTY OFFICIAL
TREES AND POLES DOWN IN SMITHVILLE FLATS.
0315 PM HAIL WATERVILLE 42.93N 75.38W
06/19/2007 E1.25 INCH ONEIDA NY TRAINED SPOTTER
1.25 INCH HAIL IN WATERVILLE.
0350 PM TSTM WND DMG SAYRE 41.99N 76.52W
06/19/2007 BRADFORD PA COUNTY OFFICIAL
TREES DOWN IN SOUTH WAVERLY, ATHENS AND SAYRE.
0352 PM TSTM WND DMG SULLIVAN 43.05N 75.87W
06/19/2007 MADISON NY COUNTY OFFICIAL
TREES DOWN IN SULLIVAN.
0405 PM TSTM WND DMG BAINBRIDGE 42.30N 75.48W
06/19/2007 CHENANGO NY COUNTY OFFICIAL
TREES DOWN IN BAINBRIDGE.
&&
MSESpecial weather statement, Jun 19, 4:31 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 431 PM EDT TUE JUN 19 2007 NYZ056-192130- BROOME NY- 431 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORM MOVING THROUGH BROOME COUNTY... * AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR VESTAL CENTER...AND MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ENDICOTT AND WEST CORNERS AT 440 PM EDT... ENDWELL AT 445 PM EDT... JOHNSON CITY AND BINGHAMTON AT 450 PM EDT... PORT DICKINSON AND MAINE AT 455 PM EDT... CHENANGO BRIDGE AND NWS BINGHAMTON AT 505 PM EDT... PORT CRANE AT 510 PM EDT... CASTLE CREEK AND SANITARIA SPGS AT 515 PM EDT... CHENANGO FORKS AT 520 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
Special weather statement, Jun 19, 5:25 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 525 PM EDT TUE JUN 19 2007 NYZ057-062-192230- DELAWARE NY-SULLIVAN NY- 525 PM EDT TUE JUN 19 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CORBETT TO HAZEL...AND MOVING NORTHEAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... DEBRUCE AT 530 PM EDT... LEWBEACH AT 535 PM EDT... HAMDEN AT 540 PM EDT... WOLF HOLLOW AT 555 PM EDT... DUNRAVEN AND ANDES AT 600 PM EDT... EAST DELHI AND MARGARETVILLE AT 605 PM EDT... BOVINA CENTER AND NEW KINGSTON AT 610 PM EDT... HALCOTTSVILLE AT 615 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY DGM
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga | 33 min |
| Jun 19, 1:52 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca | 53 min |
| Jun 19, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 45 min |
| Jun 19, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 64 min |
| Jun 19, 2:21 PM EDT | Severe Thunderstorm Warning | BGM | Tompkins | 39 min |
| Jun 19, 2:28 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga | 32 min |
| Jun 19, 2:38 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 52 min |
| Jun 19, 2:43 PM EDT | Severe Thunderstorm Warning | BGM | Cortland | 32 min |
| Jun 19, 3:08 PM EDT | Severe Thunderstorm Warning | BGM | Cortland | 52 min |
| Jun 19, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 47 min |
| Jun 19, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Madison | 62 min |
| Jun 19, 3:35 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 40 min |
| Jun 19, 3:43 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 47 min |
| Jun 19, 3:47 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 58 min |
| Jun 19, 4:08 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 67 min |
| Jun 19, 4:32 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 28 min |
| Jun 19, 5:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 30 min |
| Jun 19, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 67 min |
| Jun 19, 6:45 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 30 min |
| Jun 19, 7:54 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 66 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.